Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 138, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Sep 26, 2016, 6:47 AM CDT for Bexar County, Texas. It took effect at Sep 26, 2016, 9:27 AM CDT. It was in force for 23 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 26, 2016, 6:47 AM CDT (11:47 UTC)
- In effect from
- Sep 26, 2016, 9:27 AM CDT
- Expired
- Sep 27, 2016, 8:15 AM CDT
- In force
- 23 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Bexar County, TX
The radar
The Austin/San Antonio radar (KEWX), 53 km from the middle of the area, began a volume at 11:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Salado Creek at Loop 13 (SACT2). The gauge peaked at 21.55 ft at Sep 26, 2016, 6:00 PM CDT.
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 20 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08178800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
420
WGUS44 KEWX 261147
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
647 AM CDT MON SEP 26 2016
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Medina River...Salado Creek
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC029-270547-
/O.NEW.KEWX.FL.W.0138.160926T1427Z-160927T1315Z/
/SACT2.2.ER.160926T1427Z.160926T1800Z.160927T0115Z.NO/
647 AM CDT MON SEP 26 2016
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Salado Creek At At Loop 13.
* until Tuesday morning...or until the warning is cancelled.
* At 6:15 AM Monday the stage was 12.9 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is forecast.
* Forecast...the creek is expected to rise to above minor flood stage by 9
AM on Monday morning...then to above moderate flood stage by noon on Monday
before cresting at 20.3 feet shortly thereafter. The creek is then expected
to rapidly fall to below minor flood stage by 8 PM on Monday and then below
action stage by 1 AM Tuesday morning.
* Impact...At 22.0 feet...Major lowland flooding reaches the Loop 13 bridge
floor and the lower half of the KOA campground upstream requiring visitors to
evacuate the lower half immediately as park officials direct. Secondary roads,
low bridges and access roads are flooded and very dangerous to motorists..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Mon Tue Wed Thu Fri
At Loop 13 15 18 12.9 Mon 06 AM 16.4 10.8 6.6 6.5 6.5
&&
LAT...LON 2946 9845 2946 9838 2924 9840 2926 9847
$$
TXC029-270547-
/O.NEW.KEWX.FL.W.0139.160926T1721Z-160927T1214Z/
/SAAT2.1.ER.160926T1721Z.160926T1800Z.160927T0014Z.NO/
647 AM CDT MON SEP 26 2016
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Medina River At Highway 281.
* from this afternoon to Tuesday morning...or until the warning is cancelled.
* At 6:15 AM Monday the stage was 10.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above minor flood stage by noon on
Monday before cresting at 20.4 feet shortly thereafter. The river is then
expected to fall rapidly to below flood stage by 7 PM on Monday evening and
then to below action stage by 2 AM Tuesday morning.
* Impact...At 20.0 feet...Minor lowland flooding reaches the Farm to Market 1937
bridge floor..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Mon Tue Wed Thu Fri
Hwy 281 16 20 10.5 Mon 06 AM 16.7 9.6 4.2 3.7 3.6
&&
LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838
$$
BMW3 follow-up statements
614
WGUS84 KEWX 261943
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
243 PM CDT MON SEP 26 2016
...The flood warning continues for the following rivers in Texas...
Salado Creek At At Loop 13 Affecting Bexar County
San Antonio River Near Elmendorf Affecting Bexar and Wilson Counties
Medina River At Hwy 281 Affecting Bexar County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC029-271343-
/O.EXT.KEWX.FL.W.0138.000000T0000Z-160927T2006Z/
/SACT2.2.ER.160926T2020Z.160927T0000Z.160927T0806Z.NO/
243 PM CDT MON SEP 26 2016
The flood warning continues for
the Salado Creek At At Loop 13.
* At 2:15 PM Monday the stage was 17.3 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is forecast.
* Forecast...The creek is expected to rise above flood stage by 4 PM Monday
afternoon and continue to rise to near 20.4 feet by 7 PM Monday evening.
The river is expected to fall below flood stage by 3 AM Tuesday morning.
* Impact...At 22.0 feet...Major lowland flooding reaches the Loop 13 bridge
floor and the lower half of the KOA campground upstream requiring visitors to
evacuate the lower half immediately as park officials direct. Secondary roads,
low bridges and access roads are flooded and very dangerous to motorists..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
At Loop 13 15 18 17.3 Mon 02 PM 14.1 6.6 6.7 6.5 6.5
&&
LAT...LON 2946 9845 2946 9838 2924 9840 2926 9847
$$
TXC029-493-271342-
/O.EXT.KEWX.FL.W.0140.000000T0000Z-160928T1455Z/
/ELMT2.3.ER.160926T1534Z.160927T0000Z.160928T0255Z.NO/
243 PM CDT MON SEP 26 2016
The flood warning continues for
the San Antonio River Near Elmendorf.
* At 1:30 PM Monday the stage was 41.6 feet.
* Flood stage is 35.0 feet.
* Moderate flooding is occurring and Major flooding is forecast.
* Forecast...The river is already in moderate flood stage and is expected
to continue rising to above major flood stage by 5 PM Monday afternoon before
cresting near 49.5 feet at 7 PM Monday evening. The river is expected to
fall back below flood stage by 10 PM Tuesday evening.
* Impact...At 48.0 feet...Major flooding near Elmendorf to above Goliad State
Park isolates livestock, damages crops and roads, floods oil field tank
batteries, pump jacks, irrigation pumps, and any equipment in the flood plain.
Flooding is widespread..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Elmendorf 33 35 41.6 Mon 01 PM 44.6 27.4 13.6 13.0 12.8
&&
LAT...LON 2919 9838 2926 9835 2924 9821 2918 9813
2911 9820 2918 9826
$$
TXC029-271342-
/O.EXT.KEWX.FL.W.0139.000000T0000Z-160927T1920Z/
/SAAT2.1.ER.160926T1712Z.160927T0000Z.160927T0720Z.NO/
243 PM CDT MON SEP 26 2016
The flood warning continues for
the Medina River At Hwy 281.
* At 2:15 PM Monday the stage was 20.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river has crested right at 20.0 feet...or minor flood stage.
The river is expected to begin falling and should be below flood stage shortly.
* Impact...At 20.0 feet...Minor lowland flooding reaches the Farm to Market 1937
bridge floor..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Hwy 281 16 20 20.0 Mon 02 PM 19.3 5.2 3.7 3.6 3.6
&&
LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838
$$
BMW097
WGUS84 KEWX 270208
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
908 PM CDT MON SEP 26 2016
...The flood warning is cancelled for the following rivers in Texas...
San Antonio River Near near Falls City Affecting Karnes County
Medina River At Hwy 281 Affecting Bexar County
...The flood warning continues for the following rivers in Texas...
Salado Creek At At Loop 13 Affecting Bexar County
San Antonio River Near Elmendorf Affecting Bexar and Wilson Counties
San Antonio River near Floresville Affecting Karnes and Wilson Counties
San Antonio River at Hwy 72 near Runge Affecting Goliad and Karnes Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC029-271916-
/O.EXT.KEWX.FL.W.0138.000000T0000Z-160927T1916Z/
/SACT2.2.ER.160926T1957Z.160926T2345Z.160927T0716Z.NO/
908 PM CDT MON SEP 26 2016
The flood warning continues for the Salado Creek At At Loop 13.
* At 8:15 PM Monday the stage was 20.9 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river level crested Monday evening and will be falling through
the night. It is expected to fall below flood stage during the early morning
hours on Tuesday.
* Impact...At 22.0 feet...Major lowland flooding reaches the Loop 13 bridge
floor and the lower half of the KOA campground upstream requiring visitors to
evacuate the lower half immediately as park officials direct. Secondary roads,
low bridges and access roads are flooded and very dangerous to motorists..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
At Loop 13 15 18 20.9 Mon 08 PM 15.4 6.7 6.5 6.5 6.5
&&
LAT...LON 2946 9845 2946 9838 2924 9840 2926 9847
$$
TXC029-493-272008-
/O.EXT.KEWX.FL.W.0140.000000T0000Z-160928T0500Z/
/ELMT2.2.ER.160926T1534Z.160926T2215Z.160927T1700Z.NO/
908 PM CDT MON SEP 26 2016
The flood warning continues for the San Antonio River Near Elmendorf.
* At 8:30 PM Monday the stage was 43.4 feet.
* Flood stage is 35.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river level crested mid Monday afternoon. It will continue falling
and is expected to fall below flood stage by early afternoon on Tuesday.
* Impact...At 43.0 feet...Moderate lowland flooding inundates and damages crop
and pastureland below San Antonio to below Floresville. Numerous roads and
bridges are flooded. Oil well pump jacks and irrigation pumps are flooded and
damaged..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Elmendorf 33 35 43.4 Mon 08 PM 38.5 16.9 13.1 12.0 11.9
&&
LAT...LON 2919 9838 2926 9835 2924 9821 2918 9813
2911 9820 2918 9826
$$
TXC255-493-272008-
/O.EXT.KEWX.FL.W.0141.160927T1434Z-160928T2327Z/
/FLVT2.1.ER.160927T1434Z.160928T0000Z.160928T1127Z.UU/
908 PM CDT MON SEP 26 2016
The flood warning continues for the San Antonio River near Floresville.
* At 8:00 PM Monday the stage was 13.4 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.
* Forecast...The river level will rise above flood stage by late Tuesday morning
and will continue to rise to near 29.7 feet by Tuesday evening. The river level
is then expected to fall below flood stage by Wednesday morning.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Floresville 21 27 13.4 Mon 08 PM 25.8 26.8 10.0 6.7 6.1
&&
LAT...LON 2911 9820 2918 9813 2899 9803 2893 9811
$$
TXC255-270238-
/O.CAN.KEWX.FL.W.0145.000000T0000Z-160929T2300Z/
/FACT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
908 PM CDT MON SEP 26 2016
The flood warning is cancelled for the San Antonio River Near near Falls City.
* At 8:15 PM Monday the stage was 1.5 feet.
* Flood stage is 12.0 feet.
* Forecast...The river level will begin rising late Monday evening and will rise
to crest around 10.3 feet early Wednesday afternoon. This is below the flood stage
of 12 feet.
* Impact...At 10.0 feet...Overbank conditions extend into low areas of the flood
plain with no significant damage..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
near Falls City 6 12 1.5 Mon 08 PM 4.1 10.2 5.6 1.9 1.6
&&
LAT...LON 2893 9811 2899 9803 2897 9782 2890 9772
2883 9779 2889 9786
$$
TXC175-255-272008-
/O.EXT.KEWX.FL.W.0146.160928T2324Z-160930T1211Z/
/SRRT2.1.ER.160928T2324Z.160929T1200Z.160930T0011Z.UU/
908 PM CDT MON SEP 26 2016
The flood warning continues for the San Antonio River at Hwy 72 near Runge.
* At 8:15 PM Monday the stage was 11.9 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.
* Forecast...The river level will begin rising by early Tuesday morning and will
continue to rise to crest around 29.1 feet by Thursday morning. The river level
is then expected to fall below flood stage by Thursday evening.
* Impact...At 31.0 feet...Flooding spreads across the wide flood plain upstream
and downstream. No structures are threatened. Livestock and farm equipemnt
will need to removed from the floodplain..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Hwy 72 nr Runge 22 27 11.9 Mon 08 PM 13.0 22.8 29.1 19.0 13.2
&&
LAT...LON 2883 9779 2890 9772 2876 9764 2872 9770
$$
TXC029-270238-
/O.CAN.KEWX.FL.W.0139.000000T0000Z-160927T1920Z/
/SAAT2.1.ER.160926T1712Z.160926T1815Z.160926T1845Z.NO/
908 PM CDT MON SEP 26 2016
The flood warning is cancelled for the Medina River At Hwy 281.
* At 8:15 PM Monday the stage was 19.2 feet.
* Flood stage is 20.0 feet.
* Forecast...The river level crested around noon Monday and will continue falling.
It is expected to fall to around 5.2 feet by Wednesday morning.
* Impact...At 20.0 feet...Minor lowland flooding reaches the Farm to Market 1937
bridge floor..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Hwy 281 16 20 19.2 Mon 08 PM 14.8 5.2 3.9 3.7 3.6
&&
LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838
$$
sbs750
WGUS84 KEWX 270732
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
232 AM CDT TUE SEP 27 2016
...The flood warning is cancelled for the following rivers in Texas...
Salado Creek At At Loop 13 Affecting Bexar County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC029-270802-
/O.CAN.KEWX.FL.W.0138.000000T0000Z-160927T1916Z/
/SACT2.2.ER.160926T1957Z.160926T2345Z.160927T0434Z.NO/
232 AM CDT TUE SEP 27 2016
The flood warning is cancelled for
the Salado Creek At At Loop 13.
* At 2:15 AM Tuesday the stage was 16.0 feet and falling.
* Flood stage is 18.0 feet.
* Forecast...The river will continue to fall to 6.7 feet by tomorrow morning.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Tue Wed Thu Fri Sat
At Loop 13 15 18 16.0 Tue 02 AM 15.4 6.7 6.5 6.5 6.5
&&
LAT...LON 2946 9845 2946 9838 2924 9840 2926 9847
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Sep 26, 6:29 AM CDT, 18 minutes earlier.
Area forecast discussion, Sep 26, 6:29 AM CDT, 18 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 629 AM CDT MON SEP 26 2016 .AVIATION DISCUSSION...FOR 12 TAF PERIOD... +RA currently ongoing at KSAT/KSSF this morning with rainfall spanning up along the I-35 corridor up through KAUS. Activity should continue at least through first 1-2 hours of TAF with MVFR/IFR to linger through most of the morning. At KDRT, rain has mostly subsided but IFR CIGs are expected to develop quickly after TAF issuance. After mid morning, MVFR is expected to prevail with showers still lingering around the I-35 corridor terminals. Amendments will likely be needed through the first couple hours of the TAF period. && .PREV DISCUSSION... /ISSUED 542 AM CDT MON SEP 26 2016/ UPDATE... A circulation can be seen within the reflectivity just southwest of San Antonio. This feature is likely associated with the weak shortwave trough mentioned earlier and now is showing some MCV characteristics. Showers and storms are aligning to the east of the low into the San Antonio Metro area. High Dbz values with little lightning suggest this activity is very efficient at rainfall production. Stinson Airport in southern San Antonio has picked up over 3 inches of rain in less than 2 hours. This is starting to lead to numerous water rescues in the city of San Antonio. The low is starting to drift north and east and have opted to extend the Flash Flood Watch until 18z and to expand it east a bit. Light to moderate rain in Comal and Hays County has already lead to 3-4 inches storm total based on dual-pol estimates. If this band makes it that far north, additional problems can be expected in those counties. PREV DISCUSSION... /ISSUED 403 AM CDT MON SEP 26 2016/ SHORT TERM (Today through Tuesday)... Most of the widespread heavy rainfall has ended across South- Central Texas. There still remains some scattered to numerous showers around San Antonio and New Braunfels that will produce some locally heavy rainfall. San Antonio International Airport has received over an inch of rain in the past hour. Other observation sites support the continued possibility of 1-2 inch per hour rates. It is hard to depict where the cold front currently is as north winds are primarily prevailing throughout Texas which can make a surface analysis quite messy. Temperature and pressure data suggest the actual cold front with cooler temperatures is somewhere around our northern CWA border. With north winds in place ahead of the cold front we have lost our potential for local enhancements associated with the frontal convergence along the boundary. Precipitation generation is primarily being driven by post-frontal lift under a weak shortwave trough to the east of the main retreating upper low. This feature can be seen on area radars as some weak spin is noted to the south of our CWA. Moisture values remain quite decent with precipitable water values near two inches. This will continue to allow for the threat of the locally heavy rainfall through at least the mid- morning hours. Moisture values are progged to slowly fall throughout the day today and therefore, we should see weakening trends on the radar to go along with the decreasing moisture. The southwestern counties have not seen as much rain as other parts of the CWA and there is nothing to suggest additional heavy rain will develop in that region in any of the high-res model guidance. Because of these factors, have opted to cancel the Flash Flood Watch for the southwestern three counties with the morning package. Will have to reassess the remainder of the watch before 7 AM to decide on any extensions beyond the expiration time. Temperatures this afternoon will remain pretty steady in the 60s and 70s behind the cold front and under continued cloud cover and rain. Most of the rain is expected to be over by tomorrow morning as moisture values continue to decrease and the near surface environment stabilizes. Mostly cloudy skies will continue to be in place through Tuesday which should help keep temperatures only in the 70s and 80s areawide Tuesday after starting the day off in the 60s for much of the area. LONG TERM (Tuesday Night through Sunday)... All rain should be over by Tuesday night with skies beginning to clear. North winds are expected to prevail through at least Thursday which will continue to lead to cool nights in the 50s/60s with highs in the 70s and 80s. A second surge of energy on the backside of the upper low to the east of the northern plains should send another reinforcing shot of cooler air to the region. This front is expected to arrive on Thursday and will be a dry front as there will be no moisture available for rain production. Could see even cooler temperatures behind this front as dewpoints are expected to be lower, dropping into the lower to middle 50s for much of the area. Low temperatures on Friday and Saturday morning are expected to range from the middle 50s in the Hill Country to the lower 60s closer to the Rio Grande. Highs Thursday- Sunday will remain in the 80s for much of the area. Enjoy the first taste of Fall for South-Central Texas. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 77 64 80 63 87 / 50 20 10 10 0 Austin Bergstrom Intl Airport 77 64 80 61 86 / 50 20 10 10 0 New Braunfels Muni Airport 78 64 80 62 87 / 90 30 10 10 - Burnet Muni Airport 72 61 76 60 84 / 50 20 10 10 0 Del Rio Intl Airport 71 61 75 63 83 / 70 50 20 10 - Georgetown Muni Airport 74 63 78 60 85 / 50 20 10 10 0 Hondo Muni Airport 78 63 81 63 87 / 90 40 10 10 - San Marcos Muni Airport 77 64 79 62 86 / 70 20 10 10 - La Grange - Fayette Regional 81 67 83 64 87 / 40 20 10 10 - San Antonio Intl Airport 78 65 79 65 87 / 90 30 10 10 - Stinson Muni Airport 79 65 82 66 88 / 80 30 10 10 - && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 1 PM CDT this afternoon for the following counties: Atascosa...Bandera...Bexar...Comal...Edwards...Frio... Guadalupe...Hays...Karnes...Kendall...Kerr...Kinney...Medina... Real...Uvalde...Wilson. && Mesoscale/Aviation...TB3 Synoptic/Grids...Hampshire Public Service/Data Collection...Williams
Hazardous weather outlook, Sep 26, 5:13 AM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 513 AM CDT MON SEP 26 2016 TXZ171>173-183>194-202>209-217>225-228-271200- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 513 AM CDT MON SEP 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE THROUGH THE LATE MORNING AND EARLY AFTERNOON HOURS MAINLY ACROSS THE CENTRAL PORTIONS OF THE AREA...NEAR SAN ANTONIO AND NEW BRAUNFELS. THIS COULD LEAD TO AN ISOLATED FLASH FLOOD THREAT. ACTIVITY IS EXPECTED TO WEAKEN BY THE LATE AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS OVER THE WEEKEND AND INTO EARLY NEXT WEEK.
In the hours before
Local storm report, Sep 26, 5:23 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
523 AM CDT MON SEP 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 AM FLASH FLOOD 5 ESE LACKLAND AFB 29.34N 98.55W
09/26/2016 BEXAR TX FIRE DEPT/RESCUE
A HIGH WATER RESCUE WAS REPORTED AT THE INTERSTATE 35
FRONTAGE ROAD AND PALO ALTO ROAD.
&&
EVENT NUMBER EWX1600659
TB3Local storm report, Sep 26, 5:25 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
525 AM CDT MON SEP 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 AM FLASH FLOOD 4 WNW MITCHELL LAKE 29.30N 98.55W
09/26/2016 BEXAR TX FIRE DEPT/RESCUE
HIGH WATER RESCUE REPORTED AT 12280 STATE HIGHWAY 16.
&&
EVENT NUMBER EWX1600660
TB3Local storm report, Sep 26, 5:40 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
540 AM CDT MON SEP 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 AM FLASH FLOOD 5 E LACKLAND AFB 29.39N 98.55W
09/26/2016 BEXAR TX FIRE DEPT/RESCUE
HIGH WATER RESCUE REPORTED AT GENERAL HUDNELL DRIVE AND
CUPPLES ROAD IN SAN ANTONIO
&&
EVENT NUMBER EWX1600661
TB3Local storm report, Sep 26, 5:42 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
542 AM CDT MON SEP 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 AM FLASH FLOOD 3 NNE LACKLAND AFB 29.43N 98.60W
09/26/2016 BEXAR TX FIRE DEPT/RESCUE
WATER RESCUE REPORTED AT SOUTH CALLAGHAN ROAD AND STATE
HIGHWAY 151 IN WEST SAN ANTONIO
&&
EVENT NUMBER EWX1600662
TB3Local storm report, Sep 26, 5:44 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
544 AM CDT MON SEP 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 AM FLASH FLOOD 2 N BROOKS CITY BASE 29.37N 98.43W
09/26/2016 BEXAR TX FIRE DEPT/RESCUE
WATER RESCUE REPORTED AT PRESTWICK BLVD AND FERRINGTON
DRIVE NEAR PECAN VALLEY
&&
EVENT NUMBER EWX1600663
TB3The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 8:41 PM CDT | River Flood Warning | EWX | Uvalde | 16 hr |
| Sep 25, 8:41 PM CDT | River Flood Warning | EWX | Uvalde | 20 hr |
| Sep 26, 2:42 AM CDT | Areal Flood Advisory | EWX | Edwards | 3 hr |
| Sep 26, 3:49 AM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Sep 26, 4:52 AM CDT | Flash Flood Warning | EWX | Bexar | 5 hr |
| Sep 26, 5:17 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Hays | 3 hr |
| Sep 26, 6:14 AM CDT | Flash Flood Warning | EWX | Bexar, Comal | 3 hr |
| Sep 26, 6:29 AM CDT | River Flood Warning | EWX | Bexar | 14 hr |
| Sep 26, 6:40 AM CDT | River Flood Warning | EWX | Bexar | 8 hr |
| Sep 26, 6:47 AM CDT | River Flood Warning | EWX | Bexar | 24 hr |
| Sep 26, 8:03 AM CDT | Areal Flood Advisory | EWX | Guadalupe | 117 min |
| Sep 26, 8:05 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 45 hr |
| Sep 26, 8:28 AM CDT | Areal Flood Advisory | EWX | Blanco, Kendall, Kerr | 2 hr |
| Sep 26, 8:36 AM CDT | River Flood Warning | EWX | Karnes, Wilson | 68 hr |
| Sep 26, 8:52 AM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 15 hr |
| Sep 26, 8:52 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 22 hr |
| Sep 26, 8:55 AM CDT | Areal Flood Advisory | EWX | Gillespie | 2 hr |
| Sep 26, 9:15 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal | 60 min |
| Sep 26, 9:44 AM CDT | Areal Flood Advisory | EWX | Bexar | 106 min |
| Sep 26, 10:00 AM CDT | Areal Flood Advisory | EWX | Comal, Guadalupe | 60 min |
| Sep 26, 10:17 AM CDT | River Flood Warning | EWX | Dimmit | 5 days |
| Sep 26, 10:22 AM CDT | Areal Flood Advisory | EWX | Hays | 53 min |
| Sep 26, 11:16 AM CDT | Areal Flood Advisory | EWX | Hays | 119 min |
| Sep 26, 11:52 AM CDT | Flash Flood Warning | EWX | Hays | 113 min |
| Sep 26, 1:50 PM CDT | Areal Flood Advisory | EWX | Hays | 115 min |
| Sep 26, 2:33 PM CDT | River Flood Warning | EWX | Karnes | 3 days |
| Sep 26, 2:33 PM CDT | River Flood Warning | EWX | Goliad, Karnes | 4 days |
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.